MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9278
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero multi-fuse extension set with needleless connector(s) separated.The following information was provided by the initial reporter: one of the blue connectors fell off the line.
 
Additional Manufacturer Narrative
Investigation result: one mz9278 sample was received without packaging for investigation; some sticky residual fluid was present in the tubing.The customer reported that the affected sample was from lot 24039219 and that "one of the blue connectors fell off the line." additional feedback indicated that this occurred during infusion of saline and propofol.As part of the investigation, the customer provided a photograph of the affected sample which indicated a set with a maxzero separated from the tubing.A visual inspection of the returned sample confirmed the customer's experience as one of the maxzero's had separated from the rest of the set.A close inspection of the joint identified no obvious signs of residual solvent present on the tubing joint.The details of this feedback were forwarded to the manufacturing site for investigation.Following a review of the manufacturing process, their analysis confirmed that the separation is most likely to have been caused by an insufficient amount of solvent having been applied to the tubing during the assembly process.This is a manually performed assembly step and is likely to have occurred due to human error.A review of the production records for lot 24039219 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.Please note, since the manufacture of the reported lot, the product has been transferred to an alternative manufacturing site; however quality team will continue to monitor the incoming feedback and remain vigilant to reports of this nature.A review of the customer feedback database indicates that this is an isolated feedback with no further reports of this nature against the mz9278 product in the past 12 months.
 
Event or Problem Description
Please confirm how the fault was identified? when priming lines connector fell off.Please confirm when the fault was identified during priming or during infusion? if during infusion, how long into the infusion? during priming.Please confirm if there is any visible damage on the set ¿ such as cracks, flashes or deformation of the piston? nowas there any patient harm? no.Did the issue occur whilst in clinical use and patient onnetion? no on priming.Was the issue identified with the user present and able to intervene? yes.Was there any over or under infusion noted? no.Was there any leakage? yes.What fluid was being primed? saline and propofol.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21723942
Report Number9616066-2025-00664
Device Sequence Number9394588
Product Code FPA
UDI-Device Identifier10885403240812
UDI-Public(01)10885403240812(11)240312(17)270312(10)24039219
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9278
Device Lot Number24039219
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown